# SDR ABXA2023042164

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,150 hours, 27,392 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R ENG FAILED TO START: HUNG START AT N2 31% ABORTED ENGINE START TWICE JUST BELOW EGT LIMIT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE INSPECTED #2 ENG AND RESTARTED AT GATE PER AMM 71-00-00 IGNITION NORMAL. AIRCRAFT RETURNED TO SERVICE.
